# SDR REXA00007

- Difficulty date: August 3, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFURB OF PAINT, SEVERE CORROSION WAS NOTED ON VARIOUS PANELS THROUGHOUT THE FUSELAGE.  AFTER CLOSER INVESTIGATION, THE CORROSION WAS FOUND TO BE BEYOND ALLOWABLE LIMITS.  REPAIRED AND REPLACED VARIOUS FUSELAGE PANELS.  (M)
